# SDR AUS20030612

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50420013954
- Condition: Cracked
- Location: Fuselage
- Part time: 25,657 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME CRACKED AT FLOOR HEIGHT ON RT SIDE. FRAME IS LOCATED AT FS 207.125.
